| Catalog Number |
354217 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: description of the patient event: (b)(4) backcheck valve broke and disconnected during blood infusion.Describe type of intervention: patient did not receive full unit of blood due to disconnection was therapy incomplete, incorrect or interrupted yes.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number(b)(4).No sample was provided for evaluation.One photograph of the unit was provided for evaluation.The photograph shows a broken back check valve.It should be noted that the reported catalog does not include a backcheck valve as shown in the picture.The most likely potential cause is that the defect originated from the excessive force placed on the valve during use.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.